Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking amiodarone, metroprolol and coumadin for A fib and high heart rate. Will using a heating pad causing the high heart rate?

My Mom has Afib and heart rate has been high for last 2 or 3 days. She is on Amiodarone, Metoprolol, Coumadin, Lasix, Spironolactone and Potassium, Advair and Sporiva. Blood pressure has been around 120/85. She continually sits with a heating pad to her back. Could the heating pad be the cause of her heart rate being high. It has been ranging from 87 to 105 for the past few days. She is 90 years old.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Beware - continuous use of heating pad may end up in skin burns...
The contribution of the heating pad may not be much - unless the core temperature also goes up
This rate can be explained by A-fib alone

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor